# SDR SIMA20120612002

- Difficulty date: June 12, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 22,033 hours, 18,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTIONS, FOUND THE CEILING AISLE FORWARD FACING EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  FOUND CONNECTOR LOOSE.  CONNECTED IAW AMM 33-50-15.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
